# SDR UALA2010061502106

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 78,745 hours, 8,946 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W8851208207
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VARIOUS WIRES BURNED AND DAMAGED GOING TO AFT LAV 117 I-OEU DB7506. CABIN SVC ZONE E (A10) CB ON THE P414 PANEL STILL POPS.   STARTED REMOVING CLAMPS ABOVE LAV 117 CEILING PANEL TO ACCESS DAMAGED WIRES. REPLACED OEU ABOVE LAV FC3.  FOUND WIRES W8851-208&207-18 R&B BURNED TO GRD. SPLICED IN NEW SECTION, REPAIRED INSULATION AND SHIELDS ON REMAINING WIRES. 'E' ZONE LIGHTS CK NORMAL.
